MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION RING ANNULOPLSTY TRICUSP CONTOUR 3D 26MM; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION RING ANNULOPLSTY TRICUSP CONTOUR 3D 26MM; RING, ANNULOPLASTY
Model Number 690R26
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Non specific EKG/ECG Changes (1817); Tachycardia (2095)
Date of Event 04/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: other relevant device(s) are: product id: 638bl32, serial/lot #: (b)(4), ubd: 06-feb-2024, udi #: (b)(4), pma/510(k): k011395.Product analysis: the device remains implanted; therefore, no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.Conduction disturbances are known potential adverse effects associated with any cardiac or thoracic procedure (open or catheter-based) and can be resolved with medical treatment or the implant of a permanent pacemaker (with the risk-benefit ratio in favor of implant of the structural heart product).A conduction disturbance does not indicate a device malfunction or potential manufacturing issue.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 5 days following the implant of these annuloplasty products, a permanent pacemaker was implanted due to atrial fibrillation, atrial flutter and atrial tachycardia.No additional adverse patient effects were reported. .
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RING ANNULOPLSTY TRICUSP CONTOUR 3D 26MM
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key8778000
Report Number2025587-2019-02194
Device Sequence Number1999856
Product Code KRH
UDI-Device Identifier00643169121676
UDI-Public00643169121676
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K093903
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/12/2023
Device Model Number690R26
Device Catalogue Number690R26
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/20/2019
Supplement Date Received by Manufacturer08/08/2019
Initial Report FDA Received Date07/10/2019
Supplement Report FDA Received Date08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient Weight101